Exceptional deconfinement in G(2) gauge theory

Pepe, Michele; Wiese, Uwe-Jens (2007). Exceptional deconfinement in G(2) gauge theory. Nuclear physics. B, 768(1-2), pp. 21-37. Amsterdam: North Holland 10.1016/j.nuclphysb.2006.12.024

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Pepe, Michele and Wiese, Uwe-Jens

ISSN:

0550-3213

Publisher:

North Holland

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:57

Last Modified:

06 Dec 2013 13:49

Publisher DOI:

10.1016/j.nuclphysb.2006.12.024

Web of Science ID:

000245765000002

URI:

https://boris.unibe.ch/id/eprint/24576 (FactScience: 51733)

Actions (login required)

Edit item Edit item
Provide Feedback